# SDR FDEA201405201094

- Difficulty date: May 20, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 92,296 hours, 28,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION,  FOUND L1 DOOR ESCAPE SLIDE LIGHT WOULD  NOT TEST.  SWITCHED TEST BUTTON WITH R1 DOOR, L1 TEST BUTTON GOOD.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE TEST LIGHT ASSY.
